# SDR DALA2020120303964

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 75,805 hours, 9,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Status Message
- Condition: False Indication
- Location: L4 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GATE ARRIVAL DOOR 4L WOULD NOT SHOW DISARMED ON S/D OR F/A PANEL.  CORRECTIVE ACTION: CYCLED NO 4L DOOR ARMED AND DIS-ARMED SLIDE, PER A330 AMM 25-62.  OPERATIONS CHECK NORMAL NO FAULT NOTED.
